The existence of an infinite discrete set of transmission eigenvalues

Fioralba Cakoni 1 Drossos Gintides 2 Houssem Haddar 3
3 DeFI - Shape reconstruction and identification
Inria Saclay - Ile de France, CMAP - Centre de Mathématiques Appliquées - Ecole Polytechnique
Type de document :
Article dans une revue
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2010, 42 (1), pp.237-255. 〈10.1137/090769338〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00739145
Contributeur : Houssem Haddar <>
Soumis le : vendredi 5 octobre 2012 - 19:18:56
Dernière modification le : samedi 1 décembre 2018 - 19:56:17

Lien texte intégral

Identifiants

Collections

Citation

Fioralba Cakoni, Drossos Gintides, Houssem Haddar. The existence of an infinite discrete set of transmission eigenvalues. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2010, 42 (1), pp.237-255. 〈10.1137/090769338〉. 〈hal-00739145〉

Partager

Métriques

Consultations de la notice

5314